# SDR FDEA201802200442

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 80,380 hours, 16,030 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LVL 2 ANTI SKID L FAIL ON APPROACH, COMPLIED WITH QRH. ANTI-SKID CONTROL VALVE INOP.  SYSTEM 1 BRAKE 6 DISABLED.  ENSURE PENALIES ARE APPLIED.  COMPLIED WITH "M" PROCEDURE.  BRAKE INOP KIT  INSTALLED ON NR 6 BRAKE.
